# SDR UALA2012012400487

- Difficulty date: January 24, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 68,139 hours, 25,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: 506
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CAPT L1 WINDSHIELD CRACKED AND DELAMINATED.  ACCOMPLISHED QRH PROCEDURE 05.55 NO AIR LEAK OR CABIN PRESSURIZATION PROBLEMS.  CAPT L1 WINDSHIELD REPLACEMENT ACP ON SMC2.
